MathSciNet Relay Station
MathSciNet bibliographic data
MR2040753 47H10 (45G10 47J05 47N20)
Dhage, B. C. A fixed point theorem in Banach algebras involving three operators with applications. Kyungpook Math. J. 44 (2004), no. 1, 145–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement